Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"On the Solutions of Difference Equation Systems with Padovan Numbers"
written by Yasin Yazlik, D. Turgut Tollu, Necati Taskara,
published by Applied Mathematics, Vol.4 No.12A, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] General solutions to systems of difference equations and some of their representations
2021
[2] On a System of k-Difference Equations of Order Three
2020
[3] Periodic Solutions for Some Systems of Difference Equations
2020
[4] On a system of three difference equations of higher order solved in terms of Lucas and Fibonacci numbers
2020
[5] Global behavior of two-dimensional difference equations system with two period coefficients
2020
[6] Representation of solutions of a two-dimensional system of difference equations
2020
[7] On a three-dimensional solvable system of difference equations
2020
[8] A Review on the Solutions of Difference Equations via Integer Sequences such as Fibonacci Numbers and Tribonacci Numbers
2019
[9] On a system of difference equations of third order solved in closed form
2019
[10] On a system of difference equations of second order solved in a closed from
2019
[11] On the Dynamics of Solutions of a Rational Difference Equation via Generalized Tribonacci Numbers
2019
[12] On the Solutions of Four Second-Order Nonlinear Difference Equations
2019
[13] On the Solutions of Systems of Difference Equations via Tribonacci Numbers
2019
[14] On the Solutions of Four Rational Difference Equations Associated to Tribonacci Numbers
2019
[15] Solutions of a System of Two Higher-Order Difference Equations in Terms of Lucas Sequence
2019
[16] Dynamics and Solutions of Some Recursive Sequences of Higher Order.
2019
[17] On the solutions of a second-order difference equation in terms of generalized Padovan sequences
Mathematica Slovaca, 2018
[18] Formulas and properties of some class of nonlinear difference equations
2018
[19] The Form of the Solutions of System of Rational Difference Equation
Journal of Mathematical Sciences and Modelling, 2018
[20] Formulas and properties of some class of nonlinear difference equations.
Journal of Computational Analysis & Applications, 2018
[21] Fark denklem sistemleri üzerine bir çalışma
2018
[22] Effective methods on determining the periodicity and form of solutions of some systems of non-linear difference equations
International Journal of Dynamical Systems and Differential Equations, 2017
[23] An intriguing application of telescoping sums
Journal of Physics: Conference Series, 2017
[24] ON SOME SOLVABLE SYSTEMS OF DIFFERENCE EQUATIONS WITH SOLUTIONS ASSOCIATED TO FIBONACCI NUMBERS
2017
[25] Behavior of positive solutions of a difference equation
2017
[26] Global behavior of a three-dimensional system of difference equations of order three
Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., 2017
[27] General Solution and Two Methods of Generalized Ulam-Hyers Stability of n− Dimensional AQCQ Functional Equation
2017
[28] Solutions de quelques systèmes d'équations aux différences linéaires
2017
[29] Etude qualitative du comportement des solutions de certains équations et systèmes d'équations aux différences
2017
[30] Forbidden Set of the Rational Difference Equation
2017
[31] Forbidden Set of the Rational Difference Equation xn+ 1= xnxn-k/(axn-k+ 1+ xnxn-k+ 1xn-k)
2017
[32] DYNAMICS OF A SYSTEM OF k− DIFFERENCE EQUATIONS
2017
[33] Expressions of Solutions of Some Systems of Difference Equations
2017
[34] Etude du comportement des solutions de certaines classes d'équations aux différences
2016
[35] On the solutions of a higher-order difference equation in terms of generalized Fibonacci sequences
2016
[36] Form and periodicity of solutions of some systems of higher-order difference equation
2016
[37] Forbidden Set of the Rational Difference Equation $ x_ {n+ 1}= x_n x_ {nk}/(ax_ {n-k+ 1}+ x_n x_ {n-k+ 1} x_ {nk}) $
2016
[38] A System of Difference Equations with Solutions Associated to Fibonacci Numbers
2016
[39] Padovan ve Perrin sayılarının matris temsilleri
2015
[40] Systems of difference equations with solutions associated to Fibonacci numbers
Book of Abstracts, 2015
[41] On forbidden sets
arXiv preprint arXiv:1505.07043, 2015
[42] On the solutions of a higher‐order difference equation in terms of generalized Fibonacci sequences
Mathematical Methods in the Applied Sciences, 2015
[43] Form and Periodicity of Solutions of Some Systems of Higher-Order Difference Equations
2015
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top